Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Prostate
Feb 7, 2007

Does Keletra do anything to the prostate? I feel like mine is enlarged since I stared taking it.

Response from Dr. Henry

Good question. I haven't seen much either in the medical literature or in my own patients that would link Kaletra to specific prostate problems. There are a wide range of gastrointestinal and metabolic side effects that could also impact various aspects of bladder/kidney function. Have you had your prostate examined to see if it is enlarged or if your symptoms could be related to some other aspect of the genital/urinary system. If any reader knows of a citation linking Kaletra with prostate problems please post. KH



Previous
Kidney dysfunction
Next
atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement